Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 987595, 15 pages
http://dx.doi.org/10.5402/2011/987595
Research Article

On Some Nonlinear Integrodifferential Inequalities for Functions of 𝑛 Independent Variables

Department of Mathematics, Faculty of Exact Sciences, University of Mentouri, Constantine 25000, Algeria

Received 23 December 2010; Accepted 11 January 2011

Academic Editors: R. Avery, S. S. Ravindran, and R. Spigler

Copyright © 2011 Hassane Khellaf and Mohamed El-Hadi Smakdji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassane Khellaf and Mohamed El-Hadi Smakdji, “On Some Nonlinear Integrodifferential Inequalities for Functions of Independent Variables,” ISRN Mathematical Analysis, vol. 2011, Article ID 987595, 15 pages, 2011. https://doi.org/10.5402/2011/987595.